# SDR YENA2025091600936

- Difficulty date: September 12, 2025
- Submitted: September 16, 2025
- Operation: Air carrier
- Aircraft: N2043J
- Make and model: Airbus A321-271NX
- Aircraft serial: 09191
- Aircraft time: 18,622 hours, 5,119 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE: LIGHTNING STRIKE EXTERNAL SKIN LOC. BTW FR 74 TO FR 75 AND BTW STR 30 R TO STR 31R AT LOWER FUSELAGE; REF AEROMAN WO 2025 191/1 NR 513008. PERFORMED REPAIR AT EXTERNAL SKIN LOC. BTW FR 74 TO FR 75 AND BTW STR 30R TO STR 31R AT LOWER  FUSELAGE I.A.W. A321 NEO SRM 53-51-11-300-011. THIS REPAIR IS CATEGORY B AND MUST BE INPECTED AT  60000FC/120000FH INSPECTION THRESHOLD FROM AIRCRAFT FIRST FLIGHT WITH SUBSEQUENT INSPECTIONS AT  INTERVALS TBD."
